Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kashlun, L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:53
Abstract pages:560
Full texts:117
References:32

https://www.mathnet.ru/eng/person25847
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/98820

Publications in Math-Net.Ru Citations
1987
1. M. Bordag, L. Kashlun, V. A. Matveev, D. Robaschik, “Generating functionals for Green's functions in gauge field theories”, TMF, 70:3 (1987),  394–404  mathnet  mathscinet; Theoret. and Math. Phys., 70:3 (1987), 278–285  isi 1
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024